Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v72.i18.20
pages 1651-1663

CLIFFORD ALGEBRA IN MULTIPLE-ACCESS NOISE-SIGNAL COMMUNICATION SYSTEMS

Mikhail E. Ilchenko
Research Institute for Telecommunications, NTUU "KPI" 37, Peremoha Ave., 03056 Kyiv, Ukraine
T. M. Narytnyk
National Technical University of Ukraine "Igor Sikorsky Kyiv Polytechnic Institute" (NTUU "KPI") 2, Industrialnyi Lane, 03056 Kyiv, Ukraine
R. M. Didkovski
Cherkassy state technological university 460, Shevchenko Blvd, Cherkassy 18006, Ukraine

RÉSUMÉ

The present paper discloses that the system of matrices for orthogonal skew-symmetric anticommuting operators is apt to generate a Clifford algebra representation in terms of matrices. The statistical properties of this particular system of operators as applied to a random vector have been examined. The operator system obtained is feasible for producing a set of orthogonal signals in the multiple-access noise-signal communication system.


Articles with similar content:

Sufficient Conditions of the Guaranteed Result in Differential Game with a Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.50, 2018, issue 2
Iosif S. Rappoport
Phase-Equivalent Matrix Potentials
Telecommunications and Radio Engineering, Vol.56, 2001, issue 8&9
Elena Ivanovna Bondarenko, Fedor Semenovich Rofe-Beketov
GEOMETRICAL INVARIANT FEATURES PECULIAR FOR THE METHODS OF STRUCTURAL CLASSIFICATION OF IMAGES
Telecommunications and Radio Engineering, Vol.71, 2012, issue 17
V. A. Gorokhovatskiy, T.V. Poliakova
GENERALIZED MULTISCALE FINITE ELEMENT METHODS: OVERSAMPLING STRATEGIES
International Journal for Multiscale Computational Engineering, Vol.12, 2014, issue 6
Juan Galvis, Michael Presho, Yalchin Efendiev, Guanglian Li
CONVOLVED ORTHOGONAL EXPANSIONS FOR UNCERTAINTY PROPAGATION: APPLICATION TO RANDOM VIBRATION PROBLEMS
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 4
X. Frank Xu, George Stefanou